# SDR ABXA9500262

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Cap
- Part number: 995815957
- Condition: Cracked
- Location: Sta Yn-174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE NR 1 ENGINE PYLON CLOSING RIB CAP CRACKED AT STA. YN-174.  REPAIRED IAW ABX REA D954-11218-MR.
